Log in to your
account.
Quick sign up
It only takes a millisecond.
Terms and Conditions
Forgot your password?
No problem, we can help.
Enter your email address below, and you'll receive and email containing a link to reset your password.
Password reset
A confirmation email with a link to reset your password has been sent to at your request.
Please check your email and click on the link.
We do our best, but if you don't hear from us in a minute or two, please check your spam email folder.
For further assistance please contact us at support@treato.com.
Treato My Voice
Share your thoughts, experiences and ideas which could help others.
Please, no commercial content and no spam.
Make sure you enter your email address correctly so we can let you know when it goes live after a short moderation process.
The name that will be displayed with your story
Your email address will not be displayed on Treato, and will never be shared.
 
 
Thank you for sharing
Our editorial team will review this shortly and we will inform you once it goes live.
Treato My Voice
Thank you for sharing!
Your post was added to treato.com.
You’re one step away from being a registered user on Treato.
Just choose a password, and you’re done!
Treato My Voice
NOTE: All My Voice posts are carefully monitored by the Treato tream.
Your privacy is important. Treato will never sell or give your email address to a third party.
How to use bookmarks
Bookmarks allow you to easily access Treato pages that interest you through the My Treato
panel on the right
help-img
Successfully bookmarked the
page!
Bookmarks allow you to easily access Treato pages that interest you
through the My Treato panel on the right
help-img
To save and access your bookmarks from any browser, you need to be
logged in or create an account in 5 seconds.
Successfully bookmarked the
page!
You now have bookmarks. In order not to lose them, we recommend that you sign up or log in.
Security check
Let us know that you are a human.
Type the characters you see in the picture below
Submit

What patients are saying about
Tecfidera (BG-12) and Weight Loss

/ 35 posts
Tecfidera (BG-12) Top Concerns
Bloating
  • 36 posts reported Bloating with Tecfidera (BG-12), 0.79% of total posts
More info
Weight Loss
  • Weight Loss is #12 in Tecfidera (BG-12) discussions.
  • 35 posts reported Weight Loss with Tecfidera (BG-12), 0.77% of total posts
More info
Hair Loss
  • 32 posts reported Hair Loss with Tecfidera (BG-12), 0.7% of total posts
More info
UTI
  • 31 posts reported UTI with Tecfidera (BG-12), 0.68% of total posts
More info
Treato Video
Follow us
share this page
Help people by sharing experiences you've had with Tecfidera (BG-12) or Weight Loss - your story could impact others.
Treato My Voice
By Vanessa
December 17, 2013
Vanessa wrote
Weight Loss
I started taking Tecfidera in July. In the beginning I experienced the flushing and some constipation. Overall I have done really well on the drug. I wanted to know has anyone else expereinced weight loss on Tecfidera. I thought I was under stress, but this morning when I tried on some pants I realized it had to be something else. Finally, I decided to check the website. I'm 5'4 and I really can't afford to loose weight. Does anyone have any suggestions?
I have been on Tec 2 weeks and am experimenting weight gain w/ hunger.
Lilly  |  April 4, 2014
I started on the tec November 2013, and started dropping a little weight consistently until I stopped it just 2 weeks ago. I would have stayed on it but for the other side effects- debilitating nausea, headaches, tooth and gum lesions and pain and hair loss. When I was asked by someone if I had cancer (because of the weight loss) that was enough for me. I should have known better than to consume cleaning products even if they have "reformulated" it and put it in a capsule. I'm getting tir
Cyndie  |  March 29, 2014
Why Tec? I see no weightloss info on it...
Ramprat  |  February 26, 2014
I've been on Tecfidera about four months now and have lost 20 pounds. While I walk miles and miles every day and eat really well, I haven't really changed diet or exercise.
Kristin  |  January 28, 2014
I've been on Tec for over 3 months now. I've lost about 15lbs w/o dieting or much exercise. Going to see the dr soon
SoccerDad  |  January 26, 2014
Comment on this post
By Myachinghead
January 16, 2014
Myachinghead wrote
Migraine
Comment on this post
By Martha Jones
December 30, 2013
Martha Jones wrote
Nanaforsame@yahoo.com
Comment on this post
By Linda
December 12, 2013
Linda wrote
Tecfidera
Comment on this post
By Marcia
September 5, 2013
Marcia wrote
Tecfidera
Pam I also am experiencing extreme fatigue. I am not sure if it's just my MS or if the drug is making it worse. I feel like my arms and legs have weights attached to them.
Ann  |  March 11, 2014
I recently switched from Copaxone, after 10 years. I had no injection sites left. I have been on Tecfidera about 7 months. My recent MRI scans is stable. I still flush, intermittently, several hours after meals. Benadryl handles it well. The major side effect that I have is extreme fatigue. This is different than my normal MS fatigue. I am trying to stick with it to see if after time, it subsides. Hope this helps!
Pam  |  January 6, 2014
Hi Marcia, I do not take Tecfidera but am considering it. I have taken copaxone for over ten yrs. now and have had some flares with optic neuritis, heavy legs with difficulty walking and some fat destruction in my legs where shots are done but Copaxone seems to be working and I feel very stable. I do try to stay out of the sun and to keep my stress as low as possible (read Bible for this every p.m.). I am looking into Tecfidera as I would like to stop taking shots daily. jane
jane  |  September 16, 2013
Comment on this post
By Cheryl Baker
August 22, 2013
Cheryl Baker wrote
I've been on Tecfidera for about 3 months...
1271views
I have been on it for 6 months and have not had those issues.
Pam  |  January 6, 2014
Comment on this post

What patients are saying about Tecfidera (BG-12) and Weight Loss

35 patient discussions from healthcare websites and blogs
anything but I take the Tecfidera with food. I haven't...
...lbs. when I relapsed bad late last year I went down to 91 lbs. Steroids helped me look normal again. I was worried that ...handle anything but I take the Tecfidera with food. I haven't t...
the positive changes taking Tecfidera have made for you,...
...the positive changes taking Tecfidera have made for you, ...tolerant, less fatiged, and have actually lost weight. I can afford to, not ...untill all avenues have been tried and exhausted. ...
go. I opted to take the Tecfidera 240 mg once daily until...
...do since I have lost 10 lbs over the last few months. Had TERRIBLE constipation on Sunday which ...I started to have lower abdominal pain which continues to ...opted to take the Tecfidera 24...
years and have lost 30 lbs. during that time. That being...
I have taken Gabapentin for 10 years and have lost 30 lbs. during that time. That being ...to hear about your experience with Tysabri. If BG 12 doesn't get here pretty soon,...
evening dose I will take Tecfidera with a handful of nuts...
...a small meal, especially with fat, may reduce unwanted side effects. The meal ...fat delays the processing of Tecfidera and can reduce flushing by ...my evening dose I will take Tecfidera wit...
been \"lucky\" in having lost weight. Better diet than...
...and when I eat. I have been \"lucky\" in having lost weight. Better diet than what I have been doing. Eat ...us. Good luck. Stick with the Tecfidera. Sounds like this is going...
on Copaxone had trouble with losing weight all over, not...
...loss with Copaxone Has anyone on Copaxone had trouble with losing weight all over, not just ...a pig but still losing my subcutaneous fat all over. I look ...about going on Tecfidera but not...
the time I started tecfidera. I'm anxious to see what...
...first exacerbation in four years about the time I started tecfidera. I'm anxious ...from flushing. I've lost ten lbs since starting new drug. The nausea and abdominal pain often leave me not wa...
My tecfidera dosing ended after being on it for 8 months. I...
...being on it for 8 months. I experienced hair loss, flushing,weight loss, ...on Avonex and Tysabri. So now I'm DMD free and wondering what to do next. Personally I prefer a drug free approach li...
But I can also start Tecfidera now if I want too... so...
...even had surgery in between, lost 10 pounds and gained it back as ...I can also start Tecfidera now if I want ...right now, but man, I can't keep gaining this kind of weight either!! Holy cr...
feedback